# SDR REXA2021111701002

- Difficulty date: November 6, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: SH670318757S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE, LOWER MID CAP ANGLE CORRODED BETWEEN FS 310 AND FS 349. -  REMOVED AND REPLACE PAX DOOR MID CAP ANGLE AND KICKPLATE ANGLES IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 & 51-40-11-001-001-A01 & ADJUSTED PROX SWITCH IAW AMM 52-70-04-820-802-A01. WVAC EMP STAMP #  750 MTC.
